MathSciNet Relay Station
MathSciNet bibliographic data
MR2494724 (2010d:60156) 60H35 (34K50 60H10 65C20)
Zhang, Haomin; Gan, Siqing; Hu, Lin The split-step backward Euler method for linear stochastic delay differential equations. J. Comput. Appl. Math. 225 (2009), no. 2, 558–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement